# SDR 95ZZZW730

- Difficulty date: May 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delamination
- Location: Lt Wing L/E Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP LEFT WING, PREVIOUS REPAIR OF HONEYCOMB UPPER SKIN ABOVE NR 6 LEADING EDGE FLAP COMING APART, MARKED.  REMOVED OLD REPAIR, POTTED CORE AND OVERLAYED AREA.  REPAIR ACCOMPLISHED PER SRM 51-40-09.  AIRCRAFT RELEASED FOR SERVICE.  (W)
